# SDR HAEA200600196

- Difficulty date: December 6, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N240TW
- Make and model: Amd FALCON
- Aircraft serial: 40
- Aircraft time: 16,322 hours, 12,029 cycles
- Engine: Ge CF7002D2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Latch
- Part number: VTS442
- Part serial: 217
- Condition: Faulty
- Location: Mlg Door
- Part time: 2,823 hours, 2,163 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FALSE LANDING GEAR INDICATION (IN TRANSIT) IN MIDFLIGHT.  MAINTENANCE REPLACED DOOR LATCH.  PERFORMED GEAR RETRACTION SEVERAL TIMES, OPS CHECK GOOD. [CLOSED]
